MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE
Model Number ED-3490TK
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The customer owned device was previously returned to pentax medical from a customer on 20-may-2021 and inspection of the unit was performed under service order (b)(4) where the quality control inspector documented the following codes on 21-may-2021: distal cap - fixed type failed epoxy seal integrity inspecton, insertion tube bump at end of root brace, image spots, distal cap/ case cracked, primary operation channel resistance, bending rubbersevere discoloration, middle lcb distal cover glass glue is missing, failed dry leak test, suction tube resistance, segment steel braid loose, umbilical cable buckle at umbilical connector side, failed wet leak test, leak at biopsy channel (large/ primary) distal side, light carrying bundle distal cover glass middle chipped, prism scratched, distal tip annual maintenance.The duodenoscope's repairs will include the distal case/cap, which will be replaced and/or resealed pursuant to the field correction, along with the following parts, and returned to the user upon completion: o-rings and seals, air/water tube, deflector operating wire, deflector staycoil, lcb distal cover, objective prism assy, operation channel, adjusting collar, bending rubber, segment attaching screw, distal case/cap, distal case attaching screw, insertion flexible tube, segment assy attaching screw, staycoil collar, segment staycoil assy imp-c/pb-free, rl pulley assy, ud pulley assy, air/water supply tube lg, suction channel lg, light guide cable, o-ring(0.5x1.3) imp-1.Model ed-3490tk, serial number (b)(4), has been routinely serviced at a pentax facility since the device was put into service on 29-feb-2016.The endoscope is pending repair or approval by final qc as of 15 -jun-2021.

Brand Name
PENTAX
Common Device Name
VIDEO DUODENOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12012207
Report Number9610877-2021-00137
Device Sequence Number4637306
Product Code FDT
UDI-Device Identifier04961333229611
UDI-Public04961333229611
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall,Repair,Inspection
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberED-3490TK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT ISSUED YET
Patient Sequence Number1